# SDR DHL2007746508

- Difficulty date: August 9, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 685 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK AT FLIGHTSTAR, THE FOLLOWING DISCREPANCIES WERE NOTED; REF NR 099303, FWD CARGO COMPT STA 685 STR.  SPLICE HAS CORROSION IN CENTER OF SPLICE STR 27L.  ALSO CRACK INDICATION.  REMOVED STRINGER SPLICE AT STR 27L STA 680 IAW B727 SRM 51-30-2 FIG 1.  FAB NEW SPLICE FROM BAC1498-131,7075 T6 PO NR 7232174 DIM 12" IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED IAW B727 SRM 51-10-2, STRINGER SPLICE INSTALLED AT STR.27L STA 680 IAW B727 SRM 53-10-3 FIG 1.
